# SDR SWIA202265450

- Difficulty date: February 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANS COWL Z MEMBER 3 SHEARED RIVETS. "AREA MARKED"      (C-CHECK RO 4/25/2022)    PERMEANANTLY REPAIRED L/H UPPER TRANS COWL INNER SKIN CRACK REF MHIRJ REO 690-54-21-411 REV -- 2022-02-21. COMPLIED WITH SKYCARD 51-900-1002
